MathSciNet Relay Station
MathSciNet bibliographic data
MR340986 43A80
Coifman, Ronald R.; Weiss, Guido Invariant systems of conjugate harmonic functions associated with compact Lie groups. Collection of articles honoring the completion by Antoni Zygmund of 50 years of scientific activity, IV. Studia Math. 44 (1972), 301–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement